# SDR USAA2009101692783

- Difficulty date: October 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 67,769 hours, 46,660 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - RON - CRACKED STRINGER CAP JUST FWD OF THE AFT CARGO DOOR AT S21R.  REPLACED STRINGER CAP JUST FWD OF THE AFT CARGO DOOR AT S21R IAW B737 SRM 51-40-02.
